# SDR UPS02437758

- Difficulty date: February 26, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 1480 HOLE 22 FOUND CRACKED AT BULKHEAD WEB SPLICE PLATE.  PLS REFER ATTACHED SKETCH FOR DETAILS.  RT BS 1480 BULKHEAD WEB SPLICE PLATE 22 HOLE OVERSIZED TO 0.500 INCH AND REPAIR BUSHING INSTALLED AS PER SB 747-5A2390 AND EO 747-5310-10732.
